LOD generalized trapezoidal formula schemes for parabolic differential equations in two space dimensions

Chawla, MM, Al-Zanaidi, MA and Evans, DJ, 2001. LOD generalized trapezoidal formula schemes for parabolic differential equations in two space dimensions. International Journal of Computer Mathematics, 78 (2), pp. 269-287. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Chawla, M.M., Al-Zanaidi, M.A. and Evans, D.J.
Publisher: Gordon Breach Publishing, Taylor & Francis Group
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 78
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:10
Last Modified: 09 Oct 2015 11:10
URI: http://irep.ntu.ac.uk/id/eprint/23750

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year